Skip to Main content Skip to Navigation
Journal articles

On the property of diffusion in the spatial error model

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00401239
Contributor : Anne-Laure Merlette <>
Submitted on : Thursday, July 2, 2009 - 4:54:58 PM
Last modification on : Wednesday, September 5, 2018 - 3:54:01 PM

Identifiers

  • HAL Id : hal-00401239, version 1

Citation

Julie Le Gallo, Catherine Baumont, Sandy Dall'Erba, Cem Ertur. On the property of diffusion in the spatial error model. Applied Economics Letters, Taylor & Francis (Routledge): SSH Titles, 2005, 12 (9), pp.533-536. ⟨hal-00401239⟩

Share

Metrics

Record views

217